# SDR CALA2024050101281

- Difficulty date: April 28, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,575 hours, 19,538 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP BREAKER TRIPPED WHEN SWITCH SELECTED ON DUE TO LACK OF TIME NEED TO PLACE IT ON MEL. REQUESTING MEL PLACED L AFT FUEL PUMP ON MEL 2822M AS REQUESTED, DDP FOLLOWED 2822M FOR L AFT FUEL PUMP. WITH. F LEFT AFT MAIN FUEL BOOST PUMP ACCOMPLISHED GROUND FAULT INTERRUPTER  GFI OPERATIONAL TEST PER AMM 28-22-00-715-969 AND L AFT FUEL PUMP WORKS FINE.
